# SDR UALA2009061201676

- Difficulty date: June 11, 2009
- Submitted: June 12, 2009
- Operation: Air carrier
- Aircraft: N654UA
- Make and model: Boeing 767322
- Aircraft serial: 25392
- Aircraft time: 71,215 hours, 11,722 cycles
- Engine: Pwa PW4060
- System (JASC): 2565 · Escape Slide
- Part: Keeper
- Part number: 145T6016114
- Condition: Sheared
- Location: Slide Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUR (4) LATCH KEEPERS SHEARED FROM RIGHT OVERWING SLIDE DOOR.  ALSO HAS 3 BROKEN HINGES.  REPLACED RT OVERWING SLIDE DOOR.
